Access count of this item: 255

Files in This Item:
File Description SizeFormat 
0949-13.pdf1.28 MBAdobe PDFView/Open
Title: 急拡大部をもつ管路流れの安定性と波動の伝播(波の非線形現象の数理とその応用)
Authors: 岡本, 博  KAKEN_name
水島, 二郎  KAKEN_name
山口, 博司  KAKEN_name
Author's alias: Okamoto, Hiroshi
Mizushima, Jiro
Yamaguchi, Hiroshi
Issue Date: May-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 949
Start page: 128
End page: 138
URI: http://hdl.handle.net/2433/60297
Appears in Collections:0949 波の非線形現象の数理とその応用

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.